my husband is in the hospital as I post this question, on this past sunday I rush him to the hospital
he had chest pain and coughing the ct shown right lungs and the left lungs there is lot of blod clots
then they did adoopler on his legs now they are saying his left leg has a bc, he's on heprain and coumdain
I need some answers they are treating him very well but it is scary,
I know it is really scary. Usually most patients who develop blood clots (as embolisms—or clots which came from elsewhere) in lung, brain or heart have blood clots in deep veins of the legs. These clots break and travel to distant organs. Usually patient is kept on blood thinners for life. The dose needs constant monitoring through INR or PT test. The patient has to take care to avoid injury as any injury can cause severe bruising due to blood thinners. You can jot down a list of questions and ask your doctor when he comes for rounds or before discharge. Keep jotting questions as they come in your mind so that you do not miss anything when you are with the doctor. Wishing your husband a speedy recovery! Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.